# SDR QXEA9900841

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CRACK AT THE LOWER, AFT EDGE, OF RIB NR 4, ON THE HORIZONTAL STAB LEADING EDGE PANEL NR 51E.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-55-130.
